# SDR 2007UALA03626

- Difficulty date: September 8, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N474UA
- Make and model: Airbus A320-232
- Aircraft serial: 1475
- Aircraft time: 21,172 hours, 9,099 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: A

## Discrepancy

DUE TO  STRONG BURNING ODOR IN CABIN FLIGHT WAS DIVERTED.  FOUND OVER HEATING BALLAST/LIGHT (PAX READING) ASSY.    REPLACED BALLAST AND PAX READING LIGHT ASSY.  NO REPEATS SINCE ORIGINAL.
